Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A property of the $L_2$-norm of a convolution


Author: Douglas R. Anderson
Journal: Bull. Amer. Math. Soc. 72 (1966), 693-697
DOI: https://doi.org/10.1090/S0002-9904-1966-11560-4
MathSciNet review: 0192268
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11560-4